A Generalized Squeezing Flow of a Power-Law Fluid Between Two Plane Annuli

[+] Author and Article Information
A. F. Elkouh, N. J. Nigro, A. Glowacz

Department of Mechanical Engineering, Marquette University, Milwaukee, WI 53233

J. Tribol 108(1), 80-85 (Jan 01, 1986) (6 pages) doi:10.1115/1.3261148 History: Received March 25, 1985; Online October 29, 2009


A generalization of the problem of laminar squeezing flow of a non-Newtonian fluid between plane annular surfaces is presented. The generalization considers the effect of difference in the pressures at the inner and outer boundaries. The fluid is assumed to be incompressible, and the non-Newtonian behavior of the fluid is described by a power-law model. Expressions for the pressure distribution and load capacity are presented along with tables that are used for obtaining numerical results.

Copyright © 1986 by ASME
Your Session has timed out. Please sign back in to continue.





Some tools below are only available to our subscribers or users with an online account.

Related Content

Customize your page view by dragging and repositioning the boxes below.

Related Journal Articles
Related eBook Content
Topic Collections

Sorry! You do not have access to this content. For assistance or to subscribe, please contact us:

  • TELEPHONE: 1-800-843-2763 (Toll-free in the USA)
  • EMAIL: asmedigitalcollection@asme.org
Sign In